MathSciNet Relay Station
MathSciNet bibliographic data
MR2842962 37K55 (35B25 35Q53 35Q55)
Liu, Jianjun; Yuan, Xiaoping A KAM theorem for Hamiltonian partial differential equations with unbounded perturbations. Comm. Math. Phys. 307 (2011), no. 3, 629–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement